Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 4

All articles in this issue are freely accessible.

An inversion formula for a kernel involving a Mellin-Barnes type integral
R. K. Saxena.
Proc. Amer. Math. Soc. 17 (1966), 771-779
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196430
Uniqueness theorem for the reduced wave equation under an $N$th order differential boundary condition
R. C. Morgan.
Proc. Amer. Math. Soc. 17 (1966), 780-787
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0203279
Maximum and minimum first eigenvalues for a class of elliptic operators
Carlo Pucci.
Proc. Amer. Math. Soc. 17 (1966), 788-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199576
On dual series relations involving series of generalized Bateman $K$-functions
K. N. Srivastava.
Proc. Amer. Math. Soc. 17 (1966), 796-802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194840
On the stability of a perturbed nonlinear system
Aaron Strauss.
Proc. Amer. Math. Soc. 17 (1966), 803-807
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196204
Periodic solutions of fourth-order differential equations
George R. Sell.
Proc. Amer. Math. Soc. 17 (1966), 808-809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199493
On cubic transformations of orthogonal polynomials
Pierre Barrucand and David Dickinson.
Proc. Amer. Math. Soc. 17 (1966), 810-814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197805
Remarks on global asymptotic stability of certain quasilinear differential equations
James S. W. Wong.
Proc. Amer. Math. Soc. 17 (1966), 815-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193330
On a class of meromorphic functions
I. N. Baker.
Proc. Amer. Math. Soc. 17 (1966), 819-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197732
On the boundary behavior of functions meromorphic in the unit disk
Peter Colwell.
Proc. Amer. Math. Soc. 17 (1966), 822-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200460
The homeomorphic transformation of $c$-sets into $d$-sets
William J. Gorman.
Proc. Amer. Math. Soc. 17 (1966), 825-830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207921
Lebesgue equivalence to functions of the first Baire class
William J. Gorman.
Proc. Amer. Math. Soc. 17 (1966), 831-834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207945
A representation theorem for Archimedean linear lattices
Leon Brown and Hidegoro Nakano.
Proc. Amer. Math. Soc. 17 (1966), 835-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193484
Completeness, the recursion theorem, and effectively simple sets
Donald A. Martin.
Proc. Amer. Math. Soc. 17 (1966), 838-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0216950
Projections and retractions
John B. Conway.
Proc. Amer. Math. Soc. 17 (1966), 843-847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195048
Continuous linear operators on spaces of continuous functions
H. Elton Lacey and Peter D. Morris.
Proc. Amer. Math. Soc. 17 (1966), 848-853
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0215119
On topology induced by measure
P. A. Fillmore.
Proc. Amer. Math. Soc. 17 (1966), 854-857
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197667
Isomorphisms of group algebras
Robert S. Strichartz.
Proc. Amer. Math. Soc. 17 (1966), 858-862
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193531
A note on representing measures
N. T. Peck.
Proc. Amer. Math. Soc. 17 (1966), 863-864
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200703
On the oscillation of sums of random variables
D. L. Hanson and Melvin Katz.
Proc. Amer. Math. Soc. 17 (1966), 864-865
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195122
The boundary of the range of a vector measure
Volker Baumann.
Proc. Amer. Math. Soc. 17 (1966), 865-867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196031
A paracompact semi-metric space which is not an $M_{3}$-space
R. W. Heath.
Proc. Amer. Math. Soc. 17 (1966), 868-870
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195051
Exotic metrics on immersed surfaces
Joseph A. Wolf.
Proc. Amer. Math. Soc. 17 (1966), 871-877
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195030
A metrization theorem
Janet S. Allsbrook.
Proc. Amer. Math. Soc. 17 (1966), 878-879
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195050
On conformally-flat Riemannian space of class one
R. N. Sen.
Proc. Amer. Math. Soc. 17 (1966), 880-883
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0200867
Complementation in the lattice of $T_{1}$-topologies
A. K. Steiner.
Proc. Amer. Math. Soc. 17 (1966), 884-886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193033
Spaces with acyclic point complements
Michael C. McCord.
Proc. Amer. Math. Soc. 17 (1966), 886-890
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198458
Homotopic arcs are isotopic
C. D. Feustel.
Proc. Amer. Math. Soc. 17 (1966), 891-896
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0196724
Spaces of constancy of curvature operators
Alfred Gray.
Proc. Amer. Math. Soc. 17 (1966), 897-902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198392
Regular topologies and posets
W. J. Pervin and H. J. Biesterfeldt.
Proc. Amer. Math. Soc. 17 (1966), 903-905
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0208558
The maximal $GCR$ ideal in an $AW^{∗} $-algebra
Herbert Halpern.
Proc. Amer. Math. Soc. 17 (1966), 906-914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0198265
A note on the action of $p$-groups on abelian groups
D. S. Passman.
Proc. Amer. Math. Soc. 17 (1966), 915-921
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0207813
Outer automorphisms of certain $p$-groups
Charles Godino.
Proc. Amer. Math. Soc. 17 (1966), 922-929
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197564
On splitting fields for certain Lie algebras of prime characteristic
Richard T. Barnes.
Proc. Amer. Math. Soc. 17 (1966), 930-935
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194480
On extending nonvanishing semicharacters
W. W. Comfort and Paul Hill.
Proc. Amer. Math. Soc. 17 (1966), 936-941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0194531
Polynomial rings with a pivotal monomial
S. K. Jain.
Proc. Amer. Math. Soc. 17 (1966), 942-945
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201466
Correction to “On matrices whose real linear combinations are nonsingular”
J. F. Adams, Peter D. Lax and Ralph S. Phillips.
Proc. Amer. Math. Soc. 17 (1966), 945-947
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201460
On the number of inequivalent binary unimodular forms
Samson M. Rosenzweig.
Proc. Amer. Math. Soc. 17 (1966), 948-952
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0199157
A note on two set-transitive permutation groups
Chong-yun Chao.
Proc. Amer. Math. Soc. 17 (1966), 953-955
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0197545
A note on the Brauer group
Alan McConnell.
Proc. Amer. Math. Soc. 17 (1966), 956-957
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195961
Abelian formal groups
Ian G. Connell.
Proc. Amer. Math. Soc. 17 (1966), 958-959
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195893
The free modular lattice, $FM(2+2+2)$, is infinite
Howard L. Rolf.
Proc. Amer. Math. Soc. 17 (1966), 960-961
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0195769
Idempotents in group rings
D. B. Coleman.
Proc. Amer. Math. Soc. 17 (1966), 962
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0193158